Публикации
Основные статьи в рецензируемых журналах. Полный список — в профилях автора ниже.
Наукометрия и профили автора
- 8
- Индекс Хирша по Scopus
- 46
- Количество статей по Scopus
- SPIN РИНЦ
- 6025-5280
- ORCID
- 0000-0003-4071-5097
- ResearcherID
- S-5312-2016
- Scopus AuthorID
- 16025397300
- eLIBRARY.RU
- Список публикаций
Основные публикации
- 2024
The Lavrentiev phenomenon in calculus of variations with differential forms
Balci A.K., Surnachev M.
Calculus of Variations and Partial Differential Equations. 2024. Vol. 63. No. 3. Article 62.
- 2024
Linear schemes with several degrees of freedom for the transport equation and the long-time simulation accuracy
Bakhvalov P., Surnachev M.
IMA Journal of Numerical Analysis. 2024. Vol. 44. No. 1. P. 297–396.
- 2022
Method of averaged element splittings for diffusion terms discretization in vertex-centered framework
Bakhvalov P.A., Surnachev, M.D.
Journal of Computational Physics. 2022. Vol. 450. Article 110819.
- 2021
On the weak Harnack inequality for the parabolic p(x)-Laplacian
Surnachev M.
Asymptotic Analysis. 2021. Vol. 130. No.1-2. P. 127–165
- 2021
Lavrentiev gap for some classes of generalized Orlicz functions
Balci A.K., Surnachev M.D.
Nonlinear Analysis. 2021. V. 207. Article 112329
New examples on Lavrentiev gap using fractals
Balci A.K., Diening L., Surnachev M.
Calculus of Variations and Partial Differential Equations. V. 59. Article number: 180.
- 2022
Global Green’s function estimates for the convection-diffusion equation
Alkhutov Yu.A., Surnachev M.D.
Complex Variables and Elliptic Equations. 2022. Vol. 67. No. 5. P. 1046–1075.
- 2022
A Variation on the p(x)- Laplace Equation
Alkhutov Yu.A., Surnachev M.D.
J. Math. Sci. 2022. Vol. 268. No. 3. P. 266–290.
- 2022
Estimates of the Fundamental Solution for Elliptic Equation in Divergence Form with Drift
AlkhutovYu.A., Surnachev M.D.
J. Math. Sci. 2022. V. 260. P. 1–20.
- 2021
The boundary behavior of a solution to the Dirichlet problem for a linear degenerate second order elliptic equation
Alkhutov Yu.A., Surnachev M.D.
J. Math. Sci. 2021. V. 259. No. 2. P. 109–127.